# SDR DALA2024021502203

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 710-715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE STA 710-715 X=-43 AT CENTER TANK WING UPPER SURFACE AT PAX CABIN (WINGBOX AREA). SUMMARY OF NRC 00320: ANGLE STA 710-715 X=-43 AT CENTER TANK WING UPPER SURFACE AT PAXCABIN WAS REPAIRED PER PRI 615191-14 REV 4 AND ERA 615191-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-615191 ADDED FOR AC 9566. (LP #0202011)
